Erythema nodosum associated with all-trans-retinoic acid in the treatment of acute promyelocytic leukemia

David Hakimian, Martin S. Tallman*, Charles Zugerman, William A. Caro

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

A patient with acute promyelocytic leukemia is presented. During treatment with all-trans-retinoic acid, erythema nodosum developed. Treatment with all-trans-retinoic acid was continued, the erythema nodosum resolved with steroid treatment, and a complete remission was attained. This case is the first report of erythema nodosum associated with all-trans-retinoic acid.

Original languageEnglish (US)
Pages (from-to)758-759
Number of pages2
JournalLeukemia
Volume7
Issue number5
StatePublished - May 1993

ASJC Scopus subject areas

  • Hematology
  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Erythema nodosum associated with all-trans-retinoic acid in the treatment of acute promyelocytic leukemia'. Together they form a unique fingerprint.

Cite this